# SDR USAA2011100300019

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 33,906 hours, 12,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI DOOR SLIDE ARMED LIGHT COVER MISSING.  MAINTENANCE REPLACED L1 DOOR SLIDE ARMED LIGHT COVER.
